Clomid and pain after ovulation?

posted 3 years ago in TTC
Post # 2
Member
2614 posts
Sugar bee
  • Wedding: March 2013

KatieBklyn:  I just started taking it this month but haven’t Od yet. Ive just been reading up on the side effects and apparently O pains is one of them. No harm to get bd in just in case. I usually have O pains and annoying/irritating is the word to describe them. Mine can last up to 12 hours. If you’re concerned call your doctor.

Post # 4
Member
85 posts
Worker bee
  • Wedding: September 2012

I had my first round of Clomid this month (also 50mg) and had some mild to moderate cramping around ovulation. It was only on my left side, but that could be because I only had one follicle and it was on my left side. I don’t remember if the cramps were before/during/after ovulation, so I can’t really be of help there.

Post # 5
Member
527 posts
Busy bee
  • Wedding: April 2013

I was also on my first round of clomid this month – 100mg cd4-8 and I got severe pains and cramping after I was done taking it. I think it is just a side effect of the medication.  I did not O this first cycle but that doesn’t mean you won’t. Are you being monitored? 

Post # 7
Member
6067 posts
Bee Keeper
  • Wedding: January 2012

 

KatieBklyn:  YES! I had extreme pain for a few days right before I ovulated when I took Clomid. It was so bad that I went to the doctor and he just told me I had a large follicle about to burst. I guess Clomid puts your system on overdrive. I also took 100mg instead of 50mg,

Leave a comment


Sent weekly. You may unsubscribe at any time.

Find Amazing Vendors